# SDR USAA920081042

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 74,487 hours, 14,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part serial: NSN
- Condition: Collapsed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RT WING ESCAPE SLIDE INFLATION HOSE AT SLIDE COMPARTMENT IS COLLAPSED.  REMOVED AND REPLACED RIGHT WING ESCAPE SLIDE INFLATION HOSE AT SLIDE COMPARTMENT IAW AMM 25-65-02.
